MathSciNet Relay Station
MathSciNet bibliographic data
MR1722197 (2001b:46093) 46L08 (46L45 47L55 47L65)
Fowler, Neal J.; Raeburn, Iain The Toeplitz algebra of a Hilbert bimodule. Indiana Univ. Math. J. 48 (1999), no. 1, 155–181.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement